# SDR WX0A2014082172102

- Difficulty date: August 21, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49912
- Aircraft time: 51,946 hours, 34,989 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056687
- Condition: Mechanic Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK DOUBLE DRILLED STATION 1307 AT LBL 22.  CUT OUT DAMAGED SEAT TRACK FROM STATION 1260 TO 1309.  FABRICATED REPLACEMENT SEAT TRACK, LOCATED, DRILLED & INSTALLED A SPLICE REPAIR AT STATION 1260 IAW SRM 53-05 FIGURE 4F.  WORK ACCOMPLISHED ON WORK ORDER 227614 M301 ITEM 356.  WORK ORDER 1011099-2000-0016.
